# SDR FDEA200908183048

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,466 hours, 10,521 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: H138
- Condition: Cracked
- Location: Rt Mlg
- Part time: 19,465 hours, 10,521 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT GREEN SYS QUANTITY DECREASED TO TOP OF THE CAUTION ARC ON   THE OVERHEAD PANEL AND ON THE ECAM.  AFTER LANDING, NOTED IT RECOVERED SOME OF QUANTITY BUT WAS STILL BELOW THE TOP HAT ON OVERHEAD PANEL.   REPLACED RT MLG SEQUENCE VALVE IAW AMM 32-31-37-4. STEPS A THROUGH D. UNABLE TO ACCOMPLISH STEP E, EXTENSION AND RETRACTION FUNCTIONAL TEST DUE TO NO JACKS AVAILABLE AT STA.  LEAK CHECK CARRIED OUT, NONE FOUND AT THIS TIME.
